| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufacturing date 2018.
Event or Problem Description
It was reported that the ar-3240-5027, light cord became so hot to the touch, that they finished the case with a different light cord.No adverse effect to the patient reported.